MAUDE Adverse Event Report: NOVOSOURCE, LLC NOVOKNEE TOTAL KNEE SYSTEM; KNEE PROSTHESIS

NOVOSOURCE, LLC NOVOKNEE TOTAL KNEE SYSTEM; KNEE PROSTHESIS
Model Number 3311-4012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery a uc tibial insert trial size 2 (3311-4012) was inserted, the surgeon put the patient knee through a range of motion, and upon removal the uc tibial insert trial size 2 (3311-4012) fractured.It was reported that there was no patient injury or death, that the surgery was not prolonged and finally that the device was used as intended.

Brand Name
NOVOKNEE TOTAL KNEE SYSTEM
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
NOVOSOURCE, LLC
1000 hampton center
suite a
WV 26505
Manufacturer (Section G)
NOVOSOURCE, LLC
1000 hampton center
suite a
morgantown WV 26505
Manufacturer Contact
melinda larkin
1000 hampton center
suite a
morgantown, WV 26505
3045542167
MDR Report Key21424051
Report Number3014273644-2025-00001
Device Sequence Number15373676
Product Code JWH
UDI-Device Identifier00811382036538
UDI-Public00811382036538
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3311-4012
Device Catalogue Number3311-4012
Device Lot NumberPSV016876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale